# SDR 0301091

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 28,441 hours, 31,628 cycles
- Engine: Ge CT75A
- Engine time: 30,485 hours, 30,321 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 6140 · Propeller Indication System
- Part: Transmitter
- Part number: IPTE1191000200
- Part serial: UNK
- Condition: Saturated
- Location: Lh Pgb
- Component: Pgb
- Component part number: 6044T35P01
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

During Flight 4501 from PIT to LEX L ENG oil press light illum in flight + L prop PSI fluctuating between 0-100 psi. Removed + cleaned canon plug on oil pressure transmitter IAW SAAB AMM 73-00-00 ops check good.
